MathSciNet Relay Station
MathSciNet bibliographic data
MR1215261 35B10 (34B15 35L70)
Ben-Naoum, A. K.; Mawhin, J. Periodic solutions of some semilinear wave equations on balls and on spheres. Topol. Methods Nonlinear Anal. 1 (1993), no. 1, 113–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement